# SDR UALA2009041001041

- Difficulty date: April 10, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 50,976 hours, 7,549 cycles
- Engine: Pwa PW40903
- System (JASC): 2450 · AC Power Distribution System
- Part: Module
- Part number: ELM4121
- Part serial: E11074
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT UTILITY BUSS CYCLING ON AND OFF, ALONG WITH FWD & AFT GALLEY POWER.  EICAS MSG RECIRC FAN, ALSO DISPLAYED INTERMITTENTLY.  KEPT FWD GALLEY PWR SW IN THE OFF POSITION.  REPLACED M24405 SIGNAL CONDITIONING CARD PER FIM 24-51 TASK 811, MM 24-09-00, CHECKED OK.  NOTE: CHGD M24404 CARD IN P210.  REPLACED RIGHT GENERATOR CONTROL RELAC C243332, OPS CHECKS OKAY.
